The smallest Laplacian spectral radius of graphs with a given clique number

Ji Ming Guo, Jianxi Li, Wai Chee SHIU*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

The Laplacian spectral radius of a graph G is the largest eigenvalue of its Laplacian matrix. In this paper, the first three smallest values of the Laplacian spectral radii among all connected graphs with clique number ω are obtained.

Original languageEnglish
Pages (from-to)1109-1122
Number of pages14
JournalLinear Algebra and Its Applications
Volume437
Issue number4
DOIs
Publication statusPublished - 15 Aug 2012

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Clique number
  • Laplacian characteristic polynomial
  • Laplacian spectral radius

Fingerprint

Dive into the research topics of 'The smallest Laplacian spectral radius of graphs with a given clique number'. Together they form a unique fingerprint.

Cite this